# SDR AT9900584

- Difficulty date: August 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N839AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47089
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION AT TIMCO LAKE CITY FL, FOUND CABIN SEAT TRACK CORRODED AT BS 200 LBL 45.  REMOVED SEAT TRACK, CUT, DRILLED, COUNTERSUNK NEW SECTION OF SEAT TRACK AND INSTALLED IAW DC9 SRM 53-05, 51-10-4, 51-10-3, 53-21-0 FIG 3.
